# SDR AALA201811219004

- Difficulty date: November 20, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,284 hours, 7,969 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: STA320182
- Part serial: 63769
- Condition: Loose
- Location: Windshield
- Part time: 20,284 hours, 7,969 cycles
- Component: Windshield
- Component part number: STA320182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD SEAL LOOSE. REPLACED THE WINDSHILED IAW MM 56-11-11-000-001.
